# SDR C2XA01BT117

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BTV---CO4069, CREW REPORTED WHILE TAXING OUT THAT THE APU FAILED AND FILLED THE CABIN WITH SMOKE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND FOUND FAULTY APU, PLACED APU ON MEL AND RETURNED AIRCRAFT TO SERVICE.
